| Catalog Number |
109.593 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Tissue Damage (2104)
| Date of Event |
10/09/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
Event or Problem Description
(b)(4).The dentist reported that, 1.5 months after the dental implant was installed in intraoral region #9, its non-osseointegration was observed.52 ncm of primary stability was achieved and the implant was installed without immediately load.The patient presented bone type iii.